# SDR SWAA2023121319679

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN PANEL#241ZF HAS DELAMINATION<[01] RECEIVED NEW FLOOR PANEL 147A5810-98 (241ZF) INSTALLATION WILL BE ACCOMPLISHED IN N/R: TTG8Q00NCL70.;[02] VERIFIED STEP # 1
